Maximum antichains in posets of quiver representations

Gellert F, Lampe P (2018)
Beiträge zur Algebra und Geometrie / Contributions to Algebra and Geometry 59(1): 1-20.

Journal Article | Published | English

No fulltext has been uploaded

Abstract / Notes
We study maximum antichains in two posets related to quiver representations. Firstly, we consider the set of isomorphism classes of indecomposable representations ordered by inclusion. For various orientations of the Dynkin diagram of type A we construct a maximum antichain in the poset. Secondly, we consider the set of subrepresentations of a given quiver representation, again ordered by inclusion. It is a finite set if we restrict to linear representations over finite fields or to representations with values in the category of pointed sets. For particular situations we prove that this poset is Sperner.
Publishing Year
ISSN
PUB-ID

Cite this

Gellert F, Lampe P. Maximum antichains in posets of quiver representations. Beiträge zur Algebra und Geometrie / Contributions to Algebra and Geometry. 2018;59(1):1-20.
Gellert, F., & Lampe, P. (2018). Maximum antichains in posets of quiver representations. Beiträge zur Algebra und Geometrie / Contributions to Algebra and Geometry, 59(1), 1-20. doi:10.1007/s13366-017-0359-1
Gellert, F., and Lampe, P. (2018). Maximum antichains in posets of quiver representations. Beiträge zur Algebra und Geometrie / Contributions to Algebra and Geometry 59, 1-20.
Gellert, F., & Lampe, P., 2018. Maximum antichains in posets of quiver representations. Beiträge zur Algebra und Geometrie / Contributions to Algebra and Geometry, 59(1), p 1-20.
F. Gellert and P. Lampe, “Maximum antichains in posets of quiver representations”, Beiträge zur Algebra und Geometrie / Contributions to Algebra and Geometry, vol. 59, 2018, pp. 1-20.
Gellert, F., Lampe, P.: Maximum antichains in posets of quiver representations. Beiträge zur Algebra und Geometrie / Contributions to Algebra and Geometry. 59, 1-20 (2018).
Gellert, Florian, and Lampe, Philipp. “Maximum antichains in posets of quiver representations”. Beiträge zur Algebra und Geometrie / Contributions to Algebra and Geometry 59.1 (2018): 1-20.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Sources

arXiv 1608.03446

Search this title in

Google Scholar